Alert archive / Texas / Wind Advisories in 2009

Wind Advisory 6, NWS Amarillo, TX

March 23, 2009Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas

NWS Amarillo, TX issued this wind advisory at Mar 23, 2009, 4:58 AM CDT for Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas. It took effect at Mar 23, 2009, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2009, 4:58 AM CDT (09:58 UTC)
In effect from
Mar 23, 2009, 10:00 AM CDT
Expired
Mar 23, 2009, 7:00 PM CDT
In force
9 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2009-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 350 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2009-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
350 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1745 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KAMA 230958
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
458 AM CDT MON MAR 23 2009

OKZ003-TXZ004-005-007>020-231800-
/O.NEW.KAMA.WI.Y.0006.090323T1500Z-090324T0200Z/
BEAVER-OCHILTREE-LIPSCOMB-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-
OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-
DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...DUMAS...BORGER...MIAMI...CANADIAN...VEGA...
AMARILLO...PANHANDLE...WHITE DEER...PAMPA...SHAMROCK...WHEELER...
HEREFORD...CANYON...CLAUDE...CLARENDON...WELLINGTON
458 AM CDT MON MAR 23 2009

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR THE SOUTH CENTRAL TEXAS PANHANDLE AND THE EASTERN
TEXAS AND OKLAHOMA PANHANDLE.

AN AREA OF LOW PRESSURE WILL CONTINUE TO DEEPEN LATE THIS MORNING
INTO THE EARLY AFTERNOON ACROSS THE TEXAS AND OKLAHOMA PANHANDLES.
THIS WILL SERVE TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE
AREA...INCREASING SOUTHWESTERLY TO WESTERLY WINDS BETWEEN 30 AND 35
MPH WITH GUSTS AS HIGH AS 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
000 
WWUS74 KAMA 231512
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1012 AM CDT MON MAR 23 2009

OKZ001-002-TXZ001>003-006-231800-
/O.EXA.KAMA.WI.Y.0006.000000T0000Z-090324T0200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART...
STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING
1012 AM CDT MON MAR 23 2009

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE
NORTHWEST TEXAS AND THE WESTERN HALF OF THE OKLAHOMA PANHANDLES.

AN AREA OF LOW PRESSURE WILL CONTINUE TO DEEPEN INTO THE EARLY
AFTERNOON ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. THIS WILL TIGHTEN
THE PRESSURE GRADIENT ACROSS THE AREA CREATING SOUTHWESTERLY TO
WESTERLY WINDS BETWEEN 30 AND 35 MPH WITH GUSTS AS HIGH AS 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

OKZ003-TXZ004-005-007>020-231800-
/O.CON.KAMA.WI.Y.0006.000000T0000Z-090324T0200Z/
BEAVER-OCHILTREE-LIPSCOMB-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-
OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-
DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER...
HIGGINS...FOLLETT...DUMAS...BORGER...MIAMI...CANADIAN...VEGA...
AMARILLO...PANHANDLE...WHITE DEER...PAMPA...SHAMROCK...WHEELER...
HEREFORD...CANYON...CLAUDE...CLARENDON...WELLINGTON
1012 AM CDT MON MAR 23 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE
SOUTH CENTRAL TEXAS AND THE EASTERN OKLAHOMA PANHANDLES.

AN AREA OF LOW PRESSURE WILL CONTINUE TO DEEPEN LATE THIS MORNING
INTO THE EARLY AFTERNOON ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES. THIS WILL TIGHTEN THE PRESSURE GRADIENT ACROSS THE AREA
CREATING SOUTHWESTERLY TO WESTERLY WINDS BETWEEN 30 AND 35 MPH WITH
GUSTS AS HIGH AS 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JJB
000 
WWUS74 KAMA 231736
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1236 PM CDT MON MAR 23 2009

OKZ001>003-TXZ001>020-240000-
/O.CON.KAMA.WI.Y.0006.000000T0000Z-090324T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
1236 PM CDT MON MAR 23 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR ALL
OF THE OKLAHOMA AND TEXAS PANHANDLES.

AN AREA OF LOW PRESSURE WILL CONTINUE TO STRENGTHEN INTO THE EARLY
AFTERNOON ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. THIS WILL CAUSE A 
TIGHT PRESSURE GRADIENT ACROSS THE AREA...RESULTING IN SOUTHWEST TO
WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH AT TIMES. IN
ADDITION...AREAS OF BLOWING DUST ALONG WITH LOCALLY REDUCED
VISIBILITIES MAY OCCUR WITH THE STRONGEST WINDS. 

THE WINDS ARE EXPECTED TO SUBSIDE AROUND SUNSET THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE
OR LIGHTWEIGHT OUTDOOR OBJECTS. 

&&

$$

ANDRADE
000 
WWUS74 KAMA 240000
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
700 PM CDT MON MAR 23 2009

OKZ001>003-TXZ001>020-240100-
/O.CAN.KAMA.WI.Y.0006.000000T0000Z-090324T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
700 PM CDT MON MAR 23 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND
ADVISORY FOR THE TEXAS AND OKLAHOMA PANHANDLES.

WINDS HAVE DIMINISHED TO 20 TO 25 MPH...WITH GUSTS TO 35 MPH. WINDS
WILL CONTINUE TO DIMINISH THROUGH THE EVENING DUE TO THE LOSS OF
DAYTIME HEATING.

$$

CLK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 23, 4:49 AM CDT, 9 minutes earlier.

Area forecast discussion, Mar 23, 4:49 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR FORMAT
NATIONAL WEATHER SERVICE AMARILLO TX
449 AM CDT MON MAR 23 2009

.DISCUSSION...
FORECAST CONCERNS IN THE SHORT TERM INVOLVE WIND AND FIRE WEATHER
CONDITIONS TODAY...FOLLOWED BY PRECIP CHANCES/TYPE TOWARDS THE END
OF THE WORK WEEK.

VIGOROUS UPPER LEVEL SHORTWAVE TROUGH WILL CONTINUE TO MOVE EAST
ACROSS THE PLAINS STATES TODAY INTO TUESDAY. PRESSURE GRADIENT WILL
TIGHTEN AS A RESULT ACROSS THE PANHANDLES THROUGHOUT THE REMAINDER
OF THE MORNING HOURS INTO THE AFTERNOON. WINDS AT DISCUSSION TIME
ARE OUT OF THE SOUTH/SOUTHWEST AT 20 TO 30 MPH WITH SOME HIGHER
GUSTS. BY MIDDAY...THE DRYLINE SHOULD BE PUSHING OUT OF THE FORECAST
AREA...USHERING MUCH DRIER AIR INTO THE PANHANDLES. THIS WILL SERVE
TO ENHANCE CRITICAL FIRE WEATHER CONDITIONS AND HAVE OPTED UPGRADE
FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THE ENTIRE CWA. IN
ADDITION...WILL GO WITH A WIND ADVISORY FOR THE SOUTH CENTRAL AND
EASTERN TEXAS PANHANDLE AND BEAVER COUNTY IN OKLAHOMA. TROUGH AXIS
MAY NUDGE CLOSE ENOUGH TO THE NORTHWEST ZONES WHICH COULD PREVENT
THESE LOCATIONS FROM REACHING WIND ADVISORY CRITERIA. DAY SHIFT WILL
HAVE TO CLOSELY MONITOR THIS IN CASE STRONGER WINDS INDEED
MATERIALIZE ACROSS THE NORTHWEST. TRENDED A FEW DEGREES ABOVE
GUIDANCE FOR MAX TEMPS TODAY IN ANTICIPATION OF STRONG DOWNSLOPING
WINDS BEHIND THE DRYLINE. LOWERS 70S IN THE NORTHWEST TO LOWER 80S IN
THE SOUTHEAST LOOK REASONABLE. BELIEVE THE BEST CHANCE FOR SHOWERS
AND THUNDERSTORMS WILL OCCUR EAST OF THE PANHANDLES TODAY AS DRYLINE
SHIFTS TO THE EAST SO WILL LEAVE MENTIONABLE POPS OUT OF THE
FORECAST.

COLD FRONT WILL BE MOVING THROUGH THE FORECAST AREA LATER THIS
EVENING INTO TONIGHT...WITH BRISK NORTHERLY WINDS. TEMPERATURES ON
TUESDAY WILL BE COOLER...IN THE 60S ACROSS MUCH OF THE AREA. GUIDANCE
SEEMS TO BE IN PRETTY GOOD AGREEMENT SO DID NOT DEVIATE MUCH FROM 00Z
MAV NUMBERS. TEMPERATURES WILL MODERATE SLIGHTLY ON WEDNESDAY DUE TO
SOUTHERLY WINDS RETURNING IN RESPONSE TO SURFACE LEE TROUGH DEVELOPING
WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT.

TEMPERATURES ON THURSDAY WILL BE TRICKY DEPENDING ON TIMING OF THE
NEXT UPPER TROUGH/COLD FRONT INTO THE AREA. GENERALLY FAVORED
COOLER TEMPERATURES IN THE LOWER TO MIDDLE 50S IN THE NORTHWEST AND
LOWER 70S IN THE SOUTHEAST.

FORECAST BECOMES COMPLICATED BEGINNING LATE THURSDAY INTO FRIDAY AS
MEDIUM TO LONG RANGE MODELS BRING AFOREMENTIONED UPPER LEVEL TROUGH
INTO THE FOUR CORNERS REGION. WILL RETAIN THE SLIGHT CHANCE TO
CHANCE POPS FOR THE THURSDAY NIGHT INTO FRIDAY TIME PERIOD. WILL
CONTINUE TO MENTION A RAIN/SNOW MIX AS 850 TEMPS WILL FALL TO BELOW
0 DEGREES C BY EARLY FRIDAY MORNING. ONLY OTHER REAL CHANGE TO THE
FORECAST WAS TO ADD SLIGHT END POPS ACROSS THE NORTHEAST ZONES AS
UPPER SYSTEM EJECTS FRIDAY NIGHT INTO SATURDAY MORNING.
REGARDLESS...COOLER TEMPERATURES WILL BE IN STORE ON FRIDAY WITH 40S
ACROSS MUCH OF THE AREA.

DID NOT MAKE ANY MAJOR CHANGES TO THE EXTENDED PART OF THE FORECAST...
WITH NO POPS IN THE FORECAST AFTER SATURDAY.

TAB

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES AS STRONG SOUTHWESTERLY TO WESTERLY
WINDS WILL USHER DRIER AIR INTO THE REGION. MINIMUM RELATIVE
HUMIDITIES WILL FALL TO BELOW 15 PERCENT WITH WIND SPEEDS OF AROUND
25 TO 35 MPH WITH HIGHER GUSTS. THEREFORE...A RED FLAG WARNING IS IN
EFFECT FROM 11 AM THIS MORNING UNTIL 9 PM TONIGHT. A COLD FRONT WILL
MOVE THROUGH THE REGION TONIGHT WHICH SHOULD PRECLUDE MAJOR FIRE
WEATHER CONCERNS ON TUESDAY. ELEVATED FIRE WEATHER CONDITIONS MAY BE
POSSIBLE ON WEDNESDAY AS MINIMUM RELATIVE HUMIDITIES FALL BETWEEN 20
AND 25 PERCENT.

TAB

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                74  37  62  34  65 /   0   5   0   0   0
BEAVER OK                  71  37  61  29  65 /   5   5   0   0   0
BOISE CITY OK              71  32  60  27  63 /   0   5   0   0   0
BORGER TX                  74  39  65  35  65 /   0   5   0   0   0
BOYS RANCH TX              74  35  62  32  67 /   0   5   0   0   0
CANYON TX                  75  38  63  34  66 /   0   5   0   0   0
CLARENDON TX               78  41  65  37  66 /   0   5   0   0   0
DALHART TX                 73  33  61  29  66 /   0   5   0   0   0
GUYMON OK                  72  36  60  30  65 /   0   5   0   0   0
HEREFORD TX                74  36  62  33  66 /   0   5   0   0   0
LIPSCOMB TX                74  41  62  32  65 /   5   5   0   0   0
PAMPA TX                   76  39  62  34  65 /   0   5   0   0   0
SHAMROCK TX                80  42  64  37  66 /   5   5   0   0   0
WELLINGTON TX              82  44  66  40  65 /   5   5   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
     HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
     MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
     SHERMAN...WHEELER.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DEAF SMITH...DONLEY...GRAY...HEMPHILL...
     HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
     POTTER...RANDALL...ROBERTS...WHEELER.

OK...RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: BEAVER.

&&

11/10
Hazardous weather outlook, Mar 23, 12:00 AM CDT, 4 hours 58 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1200 AM CDT MON MAR 23 2009

OKZ001>003-TXZ001>020-231100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
1200 AM CDT MON MAR 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF THE OKLAHOMA
AND TEXAS PANHANDLES TONIGHT AS A STRONG UPPER LEVEL LOW PRESSURE
SYSTEM AND ITS ASSOCIATED PACIFIC COLD FRONT...MOVES ACROSS THE
AREA. EAST OF THE CAPROCK...ISOLATED STORMS THAT FORM MAY APPROACH
SEVERE STRENGTH...WITH MARGINALLY SEVERE HAIL AND STRONG GUSTY WINDS
THE PRIMARY THREATS.

IN ADDITION...CAUTION IS ADVISED ON AREA LAKES THIS AFTERNOON AND
TONIGHT DUE TO SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...

SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE
EXPECTED ON MONDAY ACROSS THE OKLAHOMA AND TEXAS PANHANDLES...AND
A WIND ADVISORY MAY BE REQUIRED.

IN ADDITION...CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE
ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES ON MONDAY DUE TO THE
COMBINATION OF STRONG WINDS AND FORECAST MINIMUM RELATIVE HUMIDITIES
AT OR BELOW 15 PERCENT. THEREFORE...A FIRE WEATHER WATCH IS IN EFFECT
FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES FROM LATE MONDAY MORNING
THROUGH EARLY MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

NUNEZ

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 4:45 AM CDTRed Flag WarningAMABeaver, Cimarron, Texas16 hr

Nearby

Wind Advisories in Texas, 2009Wind Advisories in Oklahoma, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.